Alert archive / Oregon / Gale Warnings in 2021

Gale Warning 14, NWS Portland, OR

February 17, 2021

NWS Portland, OR issued this gale warning at Feb 17, 2021, 2:09 PM PST. It took effect at Feb 18, 2021, 7:00 AM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 17, 2021, 2:09 PM PST (22:09 UTC)
In effect from
Feb 18, 2021, 7:00 AM PST
Expired
Feb 18, 2021, 4:00 PM PST
In force
9 hr
Issued by
NWS Portland, OR

The text

As transmitted.

456 
WHUS76 KPQR 172209
MWWPQR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
209 PM PST Wed Feb 17 2021

PZZ210-180600-
/O.CAN.KPQR.SC.Y.0023.000000T0000Z-210218T0000Z/
/O.NEW.KPQR.SC.Y.0026.210218T0200Z-210218T0600Z/
Columbia River Bar-
209 PM PST Wed Feb 17 2021

...SMALL CRAFT ADVISORY FROM 6 PM TO 10 PM THIS EVENING...

* WHAT...Rough bar conditions expected.

- GENERAL SEAS...8 to 9 ft early this evening, then subsiding to
  6 to 7 ft. Seas 6 ft early Wed, then building back to 8 ft in
  the afternoon. 

- FIRST EBB...Around 815 pm Wed, with seas near 11 ft.

- SECOND EBB...Around 9 am Wed, with seas near 9 ft.

* WHERE...In the Main Channel of the Columbia River Bar.

* WHEN...From 6 PM to 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Small craft should use extreme caution when navigating in or near
harbor entrances.

&&

$$

PZZ275-181115-
/O.EXT.KPQR.SC.Y.0023.000000T0000Z-210217T2300Z/
/O.EXT.KPQR.SC.Y.0025.210218T1200Z-210218T1500Z/
/O.NEW.KPQR.GL.W.0014.210218T1500Z-210219T0000Z/
Waters from Cascade Head to Florence OR from 10 to 60 NM-
209 PM PST Wed Feb 17 2021

...SMALL CRAFT ADVISORY FROM 4 AM TO 7 AM PST THURSDAY...
...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM PST THURSDAY...

* WHAT...Southeast wind 5 to 15 kt tonight, becoming southeast 15
  to 25 kt later tonight, then south 20 to 25 with gusts to 35 kt
  Thursday morning. Winds will turn southwesterly and ease later
  Thursday afternoon. Seas mostly 7 to 9 ft tonight, then 10 to 12
  ft for Thursday. 

* WHERE...Waters from Cascade Head to Florence OR from 10 to 60 
  NM.

* WHEN...Gale Warning, from 7 AM to 4 PM PST Thursday. Small Craft
  Advisory from 4 AM to 7 AM PST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ250-255-181115-
/O.EXT.KPQR.SC.Y.0023.000000T0000Z-210217T2300Z/
/O.EXB.KPQR.SC.Y.0025.210218T1800Z-210219T0300Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-Coastal waters from Cascade Head to Florence OR out 10 NM-
209 PM PST Wed Feb 17 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST
THURSDAY...

* WHAT...East to southeast wind 5 to 10 kt tonight, becoming
  southeast 10 to 20 kt later tonight, then south 15 to 25 with
  gusts to 30 kt on Thursday. Winds will turn southwesterly and
  ease later Thursday evening. Seas mostly 6 to 8 ft tonight, then
  8 to 10 ft for Thursday. 

* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head 
  OR out 10 NM and Coastal waters from Cascade Head to Florence 
  OR out 10 NM.

* WHEN...From 10 AM to 7 PM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ270-181115-
/O.EXT.KPQR.SC.Y.0024.000000T0000Z-210217T2300Z/
/O.EXT.KPQR.SC.Y.0025.210218T1200Z-210219T0300Z/
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-
209 PM PST Wed Feb 17 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 7 PM PST
THURSDAY...

* WHAT...East to southeast wind 10 kt tonight, becoming southeast
  15 to 25 kt later tonight, then south 20 to 25 with gusts to 30
  kt on Thursday. A few gusts to 35 kt are possible on Thursday.
  Winds will turn southwesterly and ease Thursday evening. Seas 
  mostly 6 to 8 ft tonight, then 8 to 10 ft for Thursday.

* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from 
  10 to 60 NM.

* WHEN...Small Craft Advisory from 4 AM to 7 PM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/portland
3 follow-up statements
078 
WHUS76 KPQR 181043
MWWPQR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
243 AM PST Thu Feb 18 2021

PZZ275-182345-
/O.CON.KPQR.SC.Y.0025.210218T1200Z-210218T1500Z/
/O.CON.KPQR.GL.W.0014.210218T1500Z-210219T0000Z/
Waters from Cascade Head to Florence OR from 10 to 60 NM-
243 AM PST Thu Feb 18 2021

...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts
  up to 35 kt and seas 7 to 11 feet at 13 seconds expected. 

* WHERE...Waters from Cascade Head to Florence OR from 10 to 60 
  NM.

* WHEN...Gale Warning, from 7 AM this morning to 4 PM PST this
  afternoon. 

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ270-182345-
/O.CON.KPQR.SC.Y.0025.210218T1200Z-210219T0300Z/
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-
243 AM PST Thu Feb 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  8 to 11 feet at 13 seconds expected.

* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from 
  10 to 60 NM.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ250-255-182345-
/O.CON.KPQR.SC.Y.0025.210218T1800Z-210219T0300Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-Coastal waters from Cascade Head to Florence OR out 10 NM-
243 AM PST Thu Feb 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM PST THIS EVENING...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 11 feet at 13 seconds expected.

* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head 
  OR out 10 NM and Coastal waters from Cascade Head to Florence 
  OR out 10 NM.

* WHEN...From 10 AM this morning to 7 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/portland
900 
WHUS76 KPQR 182241
MWWPQR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
241 PM PST Thu Feb 18 2021

PZZ275-190000-
/O.CON.KPQR.GL.W.0014.000000T0000Z-210219T0000Z/
Waters from Cascade Head to Florence OR from 10 to 60 NM-
241 PM PST Thu Feb 18 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 9 to 11 feet at 11 seconds.

* WHERE...Waters from Cascade Head to Florence OR from 10 to 60 
  NM.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ270-191145-
/O.EXT.KPQR.SC.Y.0025.000000T0000Z-210220T0600Z/
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-
241 PM PST Thu Feb 18 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST FRIDAY...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and 
  seas 8 to 13 feet at 14 seconds.

* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from 
  10 to 60 NM.

* WHEN...Until 10 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ250-255-191145-
/O.EXT.KPQR.SC.Y.0025.000000T0000Z-210220T0600Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-Coastal waters from Cascade Head to Florence OR out 10 NM-
241 PM PST Thu Feb 18 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST FRIDAY...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and 
  seas 7 to 12 feet at 14 seconds.

* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head 
  OR out 10 NM and Coastal waters from Cascade Head to Florence 
  OR out 10 NM.

* WHEN...Until 10 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/portland
125 
WHUS76 KPQR 182350
MWWPQR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
350 PM PST Thu Feb 18 2021

PZZ275-191500-
/O.EXP.KPQR.GL.W.0014.000000T0000Z-210219T0000Z/
/O.NEW.KPQR.SC.Y.0027.210219T0000Z-210220T0600Z/
Waters from Cascade Head to Florence OR from 10 to 60 NM-
350 PM PST Thu Feb 18 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST FRIDAY...
...GALE WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and 
  seas 7 to 12 feet at 13 seconds expected.

* WHERE...Waters from Cascade Head to Florence OR from 10 to 60 
  NM.

* WHEN...Until 10 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ270-191500-
/O.CON.KPQR.SC.Y.0025.000000T0000Z-210220T0600Z/
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-
350 PM PST Thu Feb 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
FRIDAY...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and 
  seas 8 to 13 feet at 14 seconds.

* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from 
  10 to 60 NM.

* WHEN...Until 10 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ250-255-191500-
/O.CON.KPQR.SC.Y.0025.000000T0000Z-210220T0600Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-Coastal waters from Cascade Head to Florence OR out 10 NM-
350 PM PST Thu Feb 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
FRIDAY...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and 
  seas 7 to 12 feet at 14 seconds.

* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head 
  OR out 10 NM and Coastal waters from Cascade Head to Florence 
  OR out 10 NM.

* WHEN...Until 10 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/portland

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this gale warning went out at Feb 17, 1:57 PM PST, 12 minutes earlier.

Area forecast discussion, Feb 17, 1:57 PM PST, 12 minutes before
Area Forecast Discussion
National Weather Service Portland OR
157 PM PST Wed Feb 17 2021

.SYNOPSIS...A transitory upper level ridge moves over the area
tonight and then shifts east of the area by Thursday morning. The
next frontal system is expected to reach the coast late tonight or
around dawn Thursday and then move inland. Snow levels tonight and
Thursday morning will be somewhat low, ranging from the Cascade
foothill elevations, the Upper Hood River Valley and near river level
in the central Columbia Gorge. Local normally-colder valleys in the
north Oregon Coast Range could see some brief freezing rain Thursday
morning. Onshore flow returns late Thursday and continues through
Friday. A milder pattern develops Saturday night and continues into
early next week, with the potential for the southern edge of a weak
atmospheric river to impact southwest Washington and extreme
northwest Oregon.

&&

.SHORT TERM...Tonight through Saturday...Early afternoon GOES-17
water vapor imagery showed an upper level ridge centered along 130W
longitude with a deepening low pressure system in the Gulf of Alaska.
Infra-red pictures showed the mid and high cloud shield from the next
frontal system nearing the coastline.

The upper ridge axis reaches the coast late tonight. Meanwhile, light
offshore low-level flow develops through the Columbia River Gorge.
The 12Z NAM suggests a peak KTTD-KDLS gradient around -6 mb between
12Z and 15Z Thu. This supports wind gusts to 40-50 mph for the more
windy spots at the west end of the Gorge. The offshore flow will also
bring snow levels close to river level in the central Gorge. Model
cross-sections and HREF ensemble mean cloud forecast guidance shows
increasing mid and high clouds overnight, which may limit fog
formation. However, there is the potential for localized black ice
conditons in normally-colder locations where residual snow exists,
such as Banks, Vernonia, Forest Grove, Staleys Junction and Timber
Junction, Hood Rivera nd the Wind River valley, just to name a few.

The 12Z model runs indicate the strongest energy associated with the
frontal system ends up over southwest Oregon and northwest
California. Precipitation begins along the coast between 12Z and 15Z
and spreads inland fairly quickly. This timing raises the concern for
localized freezing/frozen precip down to the lowest elevations,
namely sheltered valleys in the north Oregon Coast Range. Any ice
accumulations will be brief and minimal. The 12Z HREF ensemble precip
type guidance indicates small pockets of freezing rain are possible
in the north Oregon Coast Range between 13Z and 18Z. Expected
snowfall amounts Thu will be 4 to 8 inches for the Cascades, 1 to 3
inches for the Upper Hood River Valley and an inch or two for the
Central Gorge. The GEFS ensemble mean shows a modest atmospheric
river directed at northern California and far southwest Oregon Thu.

Post-frontal showers will linger in the cool and unsettled air mass
Thu night through Fri morning. The NAM shows a secondary short-wave
reaching the coast between 06Z and 12Z Fri. Jet support will provide
enhanced dynamic lift for the Oregon Cascades. Shower activity
diminishes Fri afternoon as the jet stream gets shunted more to the
south. This is in response to a digging upper level trough and
developing surface low near 40N 130W. The 12Z GFS and ECMWF runs
differ in regards to these features. The GFS develops a closed 500 mb
low off the north California coast by 06Z Sat, while the ECMWF
maintains an open wave. At this point, it appears the low will be far
enough to the south for reduced impacts to our forecast area. Snow
levels Fri night and Sat morning should be in the 2000 to 2500 foot
range per National Blend of Models (NBM). The GFS indicates 850 mb
temps around -3C to -4C, not low enough for sub-1000 ft snow levels.
Weishaar

.LONG TERM...Saturday night through Wednesday...The cool and
unsettled pattern at the end of the short term carries into the start
of the long term period. Northwest flow aloft continues Saturday, but
500 mb heights begin to rise Sat night in response to an amplifying
ridge in the central and east Pacific. The deterministic model runs,
respective ensmebles and WPC 500 mb cluster analyses are in good
agreement Sun through early next week. A strong warm front moves into
western Washington and northwest Oregon early Sun, followed by a
nearly stationary cold frontal baroclinic zone Sun afternoon through
Mon. The 00Z/17 GFS and EPS Integrated Vapor Transport (IVT) guidance
continues to advertise a weak atmospheric river over southwest
Washington and extreme northwest Oregon Sun through Mon. The bulk of
the moisture is directed into the SEW forecast area, but will need to
keep a close eye on this developing feature. Any slight southward
shift would heighten concern for hydro issues, specifically the Greys
River.

By Tue, the operational runs show a cold upper trough settling over
the Pac NW. There are differences amongst the WPC 500 mb clusters in
regards to the location of the eastern Pac ridge and downstream
trough, but the overall mean 500 mb cluster keeps the ridge a little
more to the west. Thus, expect cool and unsettled conditions Tue and
Wed with relatively low snow levels. The ECWMF indicates 1000-500 mb
thickness values in the mid to upper 520s over the area with
corresponding 850 mb temps around -5C. This brings snow levels down
to as low as 1000 feet in the north. Weishaar

&&

.AVIATION...Light flow aloft over the region, with broken VFR
deck around 4500 to 5000 ft. Air mass will gradually become
stable this evening, with any remaining showers ending.

Flow will turn lightly southeasterly tonight. This as a new
front approaches from the west. Will see increasing mid and high
clouds tonight into Thu am. While should remain VFR overnight,
will see areas of MVFR along the coast later tonight. Better
conditions for areas of IFR stratus/fog inland tonight, with
light winds and higher CIGS. Stay dry tonight, but will have
occasional light rain reaching the coast by daybreak Thu.

Rain, along with MVFR will persist along the coast on Thu. This
rain will spread inland through Thu am, with mix of MVFR and
lower VFR.

For detailed regional Pac NW aviation weather information, go
online to: https://weather.gov/zse

KPDX AND APPROACHES...VFR clouds will continue to break up
through this evening. Increasing high clouds tonight will limit
the potential of fog, with only shallow fog along the river and
the Columbia slough between 06Z and 10Z. Bit of east winds
afterwards will maintain VFR into Thu. But, rain and with
increasing MVFR CIGS later Thu am.		  /Rockey

&&

.MARINE...Weak surface gradients this evening, with light
southeasterly winds on the waters. Seas mostly 8 to 10 ft this
afternoon, with those seas subsiding further this evening.

Front will approach later tonight, with increasing southeasterly
winds on the outer waters after midnight. Likely to maintain
gusts to 20 to 30 kt later tonight. Main front will push across
the outer waters later Thu am into the early afternoon. Gradients
strong enough to support stronger gusts. Will hoist Gale Warning
for the southern outers, from Cascade Head southward and 10 to 60
miles offshore, where will have gusts to 35 kt. Will leave the
outer waters to the north out of the gale, but can not rule a few
gusts to 35 kt. All in all, strongest winds stay to the south.

Winds closer to shore will becoming southerly and gusty later in
the morning into the afternoon. Will maintain Small Craft
Advisory for the inner waters from late morning into the early
evening, where south winds will gust to 20 to 30 kt expected.

But, base swell not all that much, running 6 to 8 ft. So, even
with wind waves, will probably keep overall seas at 9 to 10 ft,
but tad higher to the south where have gales.

Winds ease Thu evening, as the front shifts inland. High pressure
offshore will maintain west to southwesterly winds of 10 to 20 kt
on the waters for Thu through Fri. Seas hold mostly 9 to 12 ft.
Does appear will see bit more winds and seas later this weekend
into early next week, as active weather pattern continues.

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory from 10 AM Thursday to 10 AM PST Friday
     for Cascades in Lane County-Central Columbia River Gorge-
     Northern Oregon Cascades-Upper Hood River Valley.

     Winter Weather Advisory from 10 AM Thursday to midnight PST
     Thursday night for Western Columbia River Gorge.

WA...Winter Weather Advisory from 10 AM Thursday to 10 AM PST Friday
     for Central Columbia River Gorge-South Washington Cascades.

     Winter Weather Advisory from 10 AM Thursday to midnight PST
     Thursday night for Western Columbia River Gorge.

PZ...Small Craft Advisory from 4 AM to 7 PM PST Thursday for Waters
     from Cape Shoalwater WA to Cascade Head OR from 10 to 60
     NM.

     Small Craft Advisory from 4 AM to 7 AM PST Thursday for Waters
     from Cascade Head to Florence OR from 10 to 60 NM.

     Gale Warning from 7 AM to 4 PM PST Thursday for Waters from
     Cascade Head to Florence OR from 10 to 60 NM.

     Small Craft Advisory from 6 PM to 10 PM PST this evening for
     Columbia River Bar.

&&

Interact with us via social media:
www.facebook.com/NWSPortland
www.twitter.com/NWSPortland

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 2:46 AM PSTSmall Craft AdvisoryPQR11 days
Feb 17, 4:38 AM PSTWinter Weather AdvisoryPQR47 hr
Feb 17, 2:09 PM PSTSmall Craft AdvisoryPQR8 hr

Nearby

Gale Warnings in Oregon, 2021Every gale warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.